Value distribution of q-differences of meromorphic functions in several complex variables
Self archived versionfinal draft
MetadataShow full item record
CitationCao, T-B. Korhonen, R J. (2020). Value distribution of q-differences of meromorphic functions in several complex variables. Analysis mathematica, 46, 699-736. 10.1007/s10476-020-0058-2.
In this paper, we study q-difference analogues of several central results in value distribution theory of several complex variables such as q-difference versions of the logarithmic derivative lemma, the second main theorem for hyperplanes and hypersurfaces, and a Picard type theorem. Moreover, the Tumura–Clunie theorem concerning partial q-difference polynomials is also obtained. Finally, we apply this theory to investigate the growth of meromorphic solutions of linear partial q-difference equations.